# SDR AALA202011309001

- Difficulty date: November 29, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 58,904 hours, 28,392 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 1006
- Condition: Delaminated
- Location: First Officer'S
- Part time: 39,586 hours, 19,886 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICERS FIXED SIDE WINDOW DELAMINATED.   REMOVED AND REPLACED FIRST OFFICERS FIXED SIDE WINDOW, PER AMM 26-11-12.
